MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS
Model Number AR40E
Medical Device Problem Codes Break (1069); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Weight and ethnicity: unknown/ not provided.Implant date: if implanted, give date: not applicable, as lens was removed/replaced during the same procedure.Explant date: if explanted, give date: not applicable, as lens was removed/replaced during the same procedure.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that while inserting an intraocular lens (iol), the trailing haptic bent when advancing the lens inside the cartridge/inserter.Surgeon stopped advancing the lens when iol was partially inserted and was able to remove the iol safely before it was fully inserted into the eye.No post-op injury occurred.No other information was provided.
 
Additional Manufacturer Narrative
Section d9.Device available for evaluation? yes returned to manufacturer on: 6/8/2021 section h3.Device evaluated by manufacturer? yes device evaluation: visual inspection under magnification revealed viscoelastic residue on the optic body and haptics, which is consistent with a lens that was handled during removal and replacement.The lens was cleaned, and no cosmetic defects were observed.The complaint issue could not be confirmed, and no product deficiency could be identified.Manufacturing record review: the manufacturing process record was evaluated and revealed that the product was manufactured and released according to specifications.A search revealed that no other complaints were received from this production order.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
SENSAR IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
MDR Report Key11751237
Report Number2648035-2021-07684
Device Sequence Number14225986
Product Code HQL
UDI-Device Identifier05050474514133
UDI-Public(01)05050474514133(17)250926
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/26/2025
Device Model NumberAR40E
Device Catalogue NumberAR40E00095
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/08/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/16/2021
Supplement Date Received by Manufacturer06/30/2021
Initial Report FDA Received Date04/30/2021
Supplement Report FDA Received Date06/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1